Alert archive / New York / Flash Flood Warnings in 2018
Flash Flood Warning 18, NWS New York, NY
NWS New York, NY issued this flash flood warning at Aug 7, 2018, 8:16 PM EDT for Nassau County, Suffolk County, New York. It was in force for 52 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 7, 2018, 8:16 PM EDT (00:16 UTC)
- Expired
- Aug 7, 2018, 9:08 PM EDT
- In force
- 52 min
- Issued by
- NWS New York, NY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Nassau County, NY, Suffolk County, NY
The radar
The Brookhaven radar (KOKX), 49 km from the middle of the area, began a volume at 00:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 7, 8:35 PM EDT | FLASH FLOOD | Babylon, NY | VEHICLE STUCK IN WATER AT CEDAR LANE AND COPPERTREE LANE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 0.3 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1768 J/kg
- Mixed-layer CIN
- -41 J/kg
- Mixed-layer LCL
- 724 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 71 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
271
WGUS51 KOKX 080016
FFWOKX
NYC059-103-080315-
/O.NEW.KOKX.FF.W.0018.180808T0016Z-180808T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service New York NY
816 PM EDT TUE AUG 7 2018
The National Weather Service in Upton NY has issued a
* Flash Flood Warning for...
Western Suffolk County in southeastern New York...
Southern Nassau County in southeastern New York...
* Until 1115 PM EDT.
* At 815 PM EDT, the public reported thunderstorms producing heavy
rain in excess of 1 inch per hour across the warned area. Flash
flooding is expected to begin shortly.
* Some locations that will experience flooding include...
Islip, Levittown, Freeport, Valley Stream, Long Beach, Deer Park,
Lindenhurst, Garden City, Massapequa, Lynbrook, Woodmere, Babylon,
Farmingdale, Robert Moses State Park and Jones Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 4058 7375 4064 7374 4065 7372 4072 7373
4078 7326 4070 7319 4070 7323 4068 7327
4068 7330 4065 7337 4067 7324 4066 7322
4064 7322 4066 7321 4067 7321 4067 7318
4064 7314 4061 7325 4062 7335 4058 7355
$$1 follow-up statement
412
WGUS71 KOKX 080108
FFSOKX
Flash Flood Statement
National Weather Service New York NY
908 PM EDT TUE AUG 7 2018
NYC059-103-080117-
/O.CAN.KOKX.FF.W.0018.000000T0000Z-180808T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Suffolk NY-Nassau NY-
908 PM EDT TUE AUG 7 2018
...THE FLASH FLOOD WARNING FOR WESTERN SUFFOLK AND SOUTHERN NASSAU
COUNTIES IS CANCELLED...
The heavy rain has ended. Flooding is no longer expected to pose an
imminent threat. Please continue to heed any remaining road closures.
LAT...LON 4058 7375 4064 7374 4065 7372 4072 7373
4078 7326 4070 7319 4070 7323 4068 7327
4068 7330 4065 7337 4067 7324 4066 7322
4064 7322 4066 7321 4067 7321 4067 7318
4064 7314 4061 7325 4062 7335 4058 7355
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this flash flood warning went out at Aug 7, 8:08 PM EDT, 8 minutes earlier.
Area forecast discussion, Aug 7, 8:08 PM EDT, 8 minutes before
Area Forecast Discussion
National Weather Service New York NY
808 PM EDT Tue Aug 7 2018
.SYNOPSIS...
Weak low pressure and an associated cold front will move slowly
through the northeast tonight through Wednesday night, moving
offshore Thursday. Weak high pressure settles over the region
Friday ahead of the next cold front, which may stall nearby this
weekend into early next week.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
Forecast was updated, increasing shower and thunderstorms
chances in the city and surrounding areas this evening as cells
move through a high CAPE environment.
A Heat Advisory remains in effect for the entire area through
800 PM this evening. The heat advisory has been expanded for
tomorrow, see short term section.
The overall pattern at the surface and aloft remain through the
overnight with a shortwave moving into the longwave upper
through and weak low pressure moving into the northeast. The
movement is rather slow as the downstream Atlantic ridge
remains in place. Convection through mainly this evening will
be diurnally driven as only a weak surface trough was across the
region, with the cold front well to the northwest. For late
tonight will keep a slight chance of rain as some very weak
energy does move in aloft. However, thinking is that most of the
region will be dry. The warm and humid airmass remains in
place.
There is a moderate risk for rip current development at
Atlantic Ocean beaches through this evening.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH THURSDAY/...
The heat advisory has been expanded into the lower Hudson
Valley, and into Fairfield and New Haven counties of CT, and
into western Suffolk county NY, and western Passaic county,
through 600 PM EDT Wednesday. The heat Advisory remains for
most of northeastern NJ and NYC and Nassau counties through 600
PM Wednesday.
The upper trough moves slowly through the region Wednesday
through Thursday, with the GFS slightly quicker and less
amplified.
The better chance of convection will be Wednesday afternoon and
evening as a cold front and surface wave move into the region.
The cold front will pass through during Thursday. Precipitation
does linger, and if the upper trough is evening slower to move
through, precipitation may remain into Thursday night,
especially across the east. With the slower timing of the
convection and cold front Wednesday now looks to be warm and
humid across much of the region, with heat indices reaching the
mid and upper 90s. The heat advisory was expanded. Did not
include Middlesex and New London counties or the twin forks as
widespread heat indices in the mid 90s are not expected at this
time.
There is a moderate risk for rip current development at
Atlantic Ocean beaches on Wednesday.
&&
.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
Weak high pressure gains control of the weather Thursday night
and Friday. Dry for the most part, but there could be an
afternoon shower or thunderstorm NW of the city. Highs mostly
85-90 combined with dewpoints in the middle and upper 60s will
result in heat indices below 95.
A weak cold front will then be stalled nearby Friday night
through the weekend. This brings a chance of showers and
thunderstorms for the entire period with the higher chances
generally away from the coast. A wave of low pressure then
possibly forms to our SW on Monday and shifts through during
Tuesday. This would bring overall higher chances of rain and
thunderstorms. So far it appears that Monday night and Tuesday
would bring the highest chances of rain. Highs Saturday through
Tuesday are expected to be near normal, but dewpoints remaining
around 70 will continue the muggy weather pattern.
&&
.AVIATION /00Z WEDNESDAY THROUGH SUNDAY/...
A trough of low pressure remains over the area into Wednesday
evening.
Mainly VFR outside of any convection. Exception is MVFR-IFR
conditions at KISP into Wednesday morning and MVFR fog possible
late tonight at KGON/KHPN.
Showers and Thunderstorms should exit city terminals by 3Z with
MVFR or IFR conditions. For now it appears convection should
miss KGON. For now appears convection will hold off tomorrow
until late in the TAF period at western terminals.
Will maintain vicinity mention, and add occasional thunderstorms
where appropriate based on radar trends. Will certainly update as
needed if a storm heads toward any particular airport.
Outside of any convection this evening, S-SW winds diminish to
less than 10KT tonight, with all but KJFK becoming light and
variable. S-SW winds (WSW at KSWF) up to around 10KT return by
around midday Wednesday.
NY Metro Enhanced Aviation Weather Support...
Detailed information, including hourly TAF wind component forecasts,
can be found at: http:/www.weather.gov/zny/n90
KJFK TAF Comments: Amendments possible for convection until
around 03Z.
KLGA TAF Comments: Amendments possible for convection until
around 03Z.
KEWR TAF Comments: Amendments possible for convection until
around 03Z.
KTEB TAF Comments: Amendments possible for convection until
around 03Z.
KHPN TAF Comments: Amendments possible for convection until
around 03Z.
KISP TAF Comments: Amendments possible due to varying between
MVFR/IFR conditions. Also small chance amendments needed for
convection through 3z.
.OUTLOOK FOR 00Z THURSDAY THROUGH SATURDAY...
.Wednesday evening-Thursday morning...Scattered to numerous
showers/thunderstorms with MVFR or lower conditions possible.
.Thursday afternoon/night...VFR.
.Friday-Friday night...VFR. Isolated thunderstorms possible
late in the day and at night.
.Saturday...Chance of showers/thunderstorms with MVFR or lower
conditions possible.
&&
.MARINE...
Weak low pressure and an associated cold front will move slowly
through the waters tonight into Wednesday night. The low and
cold front then move east of the forecast waters Thursday.
Overall a weak pressure gradient is expected to remain across
the region through Sunday. Sea breeze development could locally
enhance winds near shore, but speeds should not exceed 15 kt.
Sub-SCA conditions continue during this time period.
&&
.HYDROLOGY...
Basin average rainfall Wednesday and into Thursday will range
from 1/4 to 1/2 inch. However, any shower or thunderstorm from
late Tuesday afternoon into Wednesday night, and then again
Friday night into early next week could produce locally heavy
rainfall and minor urban flooding.
&&
.TIDES/COASTAL FLOODING...
Astronomical tides will be increasing with the approach of a
new moon on Saturday. Coastal flooding will be possible with the
evening/nighttime high tide cycles Thursday through at least
Saturday. Although winds will be light, all that is needed in
most cases is around half foot or less of tidal departures to
reach minor coastal flooding. Areas that will be most
susceptible to minor flooding during this period are the south
shore back bays of Nassau, Queens and Brooklyn, Lower NY Harbor,
and portions of western Long Island Sound and perhaps along
Great South Bay in western Suffolk County. Minor flooding would
be most likely during Friday and Saturday night.
&&
.EQUIPMENT...
NYC NOAA Weather Radio Station KWO-35 (162.55 MHz) remains off
the air for an extended period of time.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...Heat Advisory until 6 PM EDT Wednesday for CTZ005-006-009-010.
NY...Heat Advisory until 6 PM EDT Wednesday for NYZ067>075-078-080-
176>179.
NJ...Heat Advisory until 6 PM EDT Wednesday for NJZ002-004-006-
103>108.
MARINE...None.
&&
SYNOPSIS...19/JC
NEAR TERM...JC/19
SHORT TERM...19
LONG TERM...JC
AVIATION...Maloit
MARINE...19/JC
HYDROLOGY...19/JC
TIDES/COASTAL FLOODING...
EQUIPMENT...Hazardous weather outlook, Aug 7, 8:05 PM EDT, 11 minutes before
Hazardous Weather Outlook National Weather Service New York NY 805 PM EDT Tue Aug 7 2018 CTZ005-006-009-010-NJZ002-004-006-103>108-NYZ067>075-078-080-176>179- 081000- Northern Fairfield-Northern New Haven-Southern Fairfield- Southern New Haven-Western Passaic-Eastern Passaic-Hudson- Western Bergen-Eastern Bergen-Western Essex-Eastern Essex- Western Union-Eastern Union-Orange-Putnam-Rockland- Northern Westchester-Southern Westchester-New York (Manhattan)-Bronx- Richmond (Staten Island)-Kings (Brooklyn)-Northwestern Suffolk- Southwestern Suffolk-Northern Queens-Northern Nassau-Southern Queens- Southern Nassau- 805 PM EDT Tue Aug 7 2018 ...HEAT ADVISORY IN EFFECT UNTIL 6 PM EDT WEDNESDAY... This Hazardous Weather Outlook is for southern Connecticut, northeast New Jersey and southeast New York. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches...warnings and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. CTZ007-008-011-012-NYZ079-081-081000- Northern Middlesex-Northern New London-Southern Middlesex- Southern New London-Northeastern Suffolk-Southeastern Suffolk- 805 PM EDT Tue Aug 7 2018 This Hazardous Weather Outlook is for southern Connecticut and southeast New York. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time that would meet National Weather Service warning criteria. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches...warnings and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. ANZ330-335-338-340-345-350-353-355-081000- Long Island Sound East of New Haven CT/Port Jefferson NY- Long Island Sound West of New Haven CT/Port Jefferson NY- New York Harbor-Peconic and Gardiners Bays- South Shore Bays from Jones Inlet through Shinnecock Bay- Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 805 PM EDT Tue Aug 7 2018 This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time that would meet National Weather Service warning criteria. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches...warnings and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria.
In the hours before
Special weather statement, Aug 7, 6:15 PM EDT, 2 hours 1 minute before
Special Weather Statement
National Weather Service New York NY
615 PM EDT TUE AUG 7 2018
NYZ071-072245-
Southern Westchester-
615 PM EDT TUE AUG 7 2018
...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL WESTCHESTER
COUNTY...
At 615 PM EDT, a strong thunderstorm was located over Scarsdale, or
over New Rochelle, moving east at 20 mph.
Winds in excess of 40 mph are possible with this storm.
This storm will be near...
Rye around 625 PM EDT.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4090 7383 4099 7380 4098 7365 4096 7365
4096 7367 4094 7368 4093 7371 4091 7373
4091 7375 4090 7375
TIME...MOT...LOC 2215Z 267DEG 21KT 4096 7374Special weather statement, Aug 7, 6:36 PM EDT, 1 hour 40 minutes before
Special Weather Statement
National Weather Service New York NY
636 PM EDT TUE AUG 7 2018
CTZ009-NJZ004-006-103>106-NYZ069>073-072330-
Southern Fairfield-Hudson-Eastern Essex-Western Bergen-Western
Essex-Eastern Bergen-Eastern Passaic-Rockland-Bronx-Southern
Westchester-New York (Manhattan)-Northern Westchester-
636 PM EDT TUE AUG 7 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN FAIRFIELD...
HUDSON...EASTERN PASSAIC...BERGEN...ESSEX...SOUTHERN WESTCHESTER...
BRONX...ROCKLAND AND NEW YORK (MANHATTAN) COUNTIES...
At 635 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Nanuet to Ridgewood to near Victory
Lakes. Movement was east at 20 mph.
Winds in excess of 40 mph are possible with these storms.
These storms will be near...
Paterson and Passaic around 640 PM EDT.
Orangeburg around 645 PM EDT.
Hackensack and Nyack around 650 PM EDT.
Bergenfield around 655 PM EDT.
Tarrytown and Ridgefield around 700 PM EDT.
Fort Lee around 705 PM EDT.
Harlem and Riverdale around 710 PM EDT.
Yonkers and Mott Haven around 715 PM EDT.
White Plains and East Tremont around 720 PM EDT.
Harrison around 725 PM EDT.
New Rochelle and Bloomfield around 730 PM EDT.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4074 7437 4076 7436 4076 7438 4079 7437
4082 7433 4086 7432 4087 7434 4090 7433
4090 7427 4091 7427 4093 7429 4095 7428
4098 7419 4116 7404 4110 7354 4094 7368
4091 7375 4085 7376 4072 7427 4071 7430
TIME...MOT...LOC 2235Z 287DEG 16KT 4108 7400 4097 7410 4083 7455Special weather statement, Aug 7, 7:00 PM EDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service New York NY
700 PM EDT TUE AUG 7 2018
NJZ006-106>108-NYZ072>075-176-178-080030-
Hudson-Eastern Union-Eastern Essex-Western Union-Northern
Queens-Southern Queens-Bronx-New York (Manhattan)-Richmond (Staten
Is.)-Kings (Brooklyn)-
700 PM EDT TUE AUG 7 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT HUDSON...EASTERN
UNION...SOUTHEASTERN ESSEX...QUEENS...RICHMOND...BRONX...KINGS AND
NEW YORK (MANHATTAN) COUNTIES...
At 659 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Union to Huguenot to Lincroft. Movement
was east at 15 mph.
Winds in excess of 40 mph are possible with these storms.
These storms will be near...
Elizabeth around 705 PM EDT.
Newark and Todt Hill around 715 PM EDT.
Bayonne and Harrison around 720 PM EDT.
Kearny around 725 PM EDT.
Tompkinsville around 730 PM EDT.
Jersey City and The Verrazano Narrows Bridge around 735 PM EDT.
Bay Ridge around 740 PM EDT.
Hoboken and Coney Island around 745 PM EDT.
Lower East Side and East Village around 750 PM EDT.
Flatbush around 755 PM EDT.
Crown Heights and Midtown Manhattan around 800 PM EDT.
Canarsie and Long Island City around 805 PM EDT.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4050 7427 4051 7426 4055 7425 4056 7422
4059 7421 4060 7430 4070 7434 4071 7425
4073 7422 4085 7376 4083 7380 4077 7373
4072 7372 4065 7372 4062 7377 4059 7373
4054 7394 4057 7394 4050 7421
TIME...MOT...LOC 2259Z 252DEG 13KT 4071 7425 4054 7419 4035 7412Local storm report, Aug 7, 7:46 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
746 PM EDT TUE AUG 07 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND DMG HARRISON 41.02N 73.72W
08/07/2018 WESTCHESTER NY FIRE DEPT/RESCUE
POWER LINES DOWN ON NORTH STREET
&&
JELocal storm report, Aug 7, 7:59 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
759 PM EDT TUE AUG 07 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM LIGHTNING 1 E CORONA 40.75N 73.84W
08/07/2018 QUEENS NY EMERGENCY MNGR
TWO PEOPLE STRUCK BY LIGHTNING WHILE ON A SOCCER FIELD
AT FLUSHING MEADOWS CORNONA PARK
&&
JESpecial weather statement, Aug 7, 8:01 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service New York NY
801 PM EDT TUE AUG 7 2018
NYZ078-080-177-179-080045-
Southwest Suffolk-Northwest Suffolk-Northern Nassau-Southern Nassau-
801 PM EDT TUE AUG 7 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN SUFFOLK AND
NASSAU COUNTIES...
At 801 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Freeport to Lindenhurst. Movement was
east at 15 mph.
Winds in excess of 40 mph are possible with these storms.
These storms will be near...
Lindenhurst and Farmingdale around 805 PM EDT.
Deer Park around 810 PM EDT.
Babylon around 815 PM EDT.
Brentwood and Bay Shore around 825 PM EDT.
Islip and Robert Moses State Park around 830 PM EDT.
Sayville and Gilgo State Park around 845 PM EDT.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4062 7377 4065 7372 4076 7371 4089 7350
4084 7313 4074 7301 4072 7303 4066 7336
4065 7337 4067 7324 4065 7321 4067 7321
4066 7310 4071 7298 4069 7295 4062 7323
4063 7333 4058 7352 4058 7372
TIME...MOT...LOC 0001Z 282DEG 14KT 4066 7358 4071 7338The office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 8:01 PM EDT | Special Weather Statement | OKX | Nassau | 44 min |
| Aug 7, 8:07 PM EDT | Areal Flood Advisory | OKX | Nassau, Suffolk | 83 min |
| Aug 7, 8:31 PM EDT | Special Marine Warning | OKX | 59 min | |
| Aug 7, 8:42 PM EDT | Special Weather Statement | OKX | Suffolk | 63 min |
| Aug 7, 8:46 PM EDT | Areal Flood Advisory | OKX | Suffolk | 91 min |
| Aug 8, 1:09 PM EDT | Special Weather Statement | OKX | Orange | 66 min |
| Aug 8, 1:36 PM EDT | Areal Flood Advisory | OKX | Orange | 84 min |
| Aug 8, 6:00 PM EDT | Severe Thunderstorm Warning | OKX | Westchester | 45 min |
| Aug 8, 6:51 PM EDT | Special Weather Statement | OKX | Richmond | 39 min |
| Aug 8, 7:16 PM EDT | Special Marine Warning | OKX | 33 min |
Nearby
Flash Flood Warnings in New York, 2018Every flash flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.